How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Board Certified MD
Category: Neurology
Satisfied Customers: 28194
Experience:  15 years' clinical experience
23744323
Type Your Neurology Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Ive had pulsing in my upper left thigh above the knee near

Customer Question

Ive had pulsing in my upper left thigh above the knee near front/inner thigh for the last hour. Could this be clot or anyeurism? Thank you
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

There is no major blood vessel there to cause aneurysm commonly.

The pulsing sensation is due to the abnormal nerve perception related symptoms.

Sensory nerves may conduct abnormal sensation to the brain.

Also muscle twitching can be felt as pulsations as well.

Usually muscle fatigue from activities or dehydration or even medication side effect can precipitate this commonly.

Massaging with Bengay ointment, drinking tomato and orange juice to replete electrolytes magnesium and potassium should help usually.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 1 year ago.
Thank you, ***** ***** concerned about it because it lasted for a couple of hours. Again today for a few minutes. I take cromolyn sodium so not sure if it is related.
Expert:  Dr Basu replied 1 year ago.

Yes this can be cromolyn related side effect.

But nothing serious.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 1 year ago.
Thank you very much, The pulsing stopped. I am all set.
Expert:  Dr Basu replied 1 year ago.

Very welcome

Best wishes,

It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Neurology Questions